# SDR AALA202502194577

- Difficulty date: February 11, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R-1 SLIDE GIRT IS FRAYED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
